Items where Author is "Hebbar, H. Vishnu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Hebbar, H. Vishnu and Vadiraja, N. (1999) Almost sure limit sets of sequences of maxima and moving maxima. Sankhyā Ser. A, 61 (1). pp. 50-61.

Hebbar, H. Vishnu and Vadiraja, N. (1997) Limit points of sequences of moving maxima. Statistics & Probability Letters, 34 (1). pp. 13-18. ISSN 0167-7152

Janardan, K. G. and Mohan, N. R. and Vasudeva, R. and Hebbar, H. Vishnu (1997) A stochastic model with random change point for the study of oviposition tactics of weevils on beans. Journal of Statistical Planning and Inference, 61 (2). pp. 193-201. ISSN 0378-3758

Hebbar, H. Vishnu (1980) Almost Sure Limit Points of Maxima of Stationary Gaussian Sequences. The Annals of Probability, 8 (2). pp. 393-399.

Hebbar, H. Vishnu (1980) Almost Sure Limit Points of Maxima of Stationary Gaussian Sequences. Annals Probability, 8 (2). pp. 393-399.

Hebbar, H. Vishnu (1979) A law of the iterated logarithm for extreme values from gaussian sequences. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 48 (1). pp. 1-16. ISSN 0044-3719

Hebbar, H. Vishnu (1978) A functional law of the iterated logarithm for maximum of Gaussian sequences. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 45 (3). pp. 181-189. ISSN 0044-3719

Pakshirajan, R. P. and Hebbar, H. Vishnu (1977) Limit Theorems for Extremes of Absolute Values of Gaussian Sequences. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 39 (2). pp. 191-195.

This list was generated on Tue Nov 21 05:40:59 2017 IST.